# SDR DL72S970803

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877411
- Condition: Corrosion
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LWR WING SKIN, CORROSION WAS DISCOVERED ON THE LWR SKIN AT STIFF S-5 NEAR RBL 28.  IN ADDITION, TWO FWD/AFT RAILS AT RBL 20.9 AND 32.2 WERE CUTOUT AND SPLICED.  REPAIRED SKIN PER DAL B727 SRM 57-30-3, FIG 8.  NOTE:  IT IS OPTIONAL TO COLD-WORK FASTENER HOLES;  REPAIR RBL 20.9 AND 32.2 RAIL PER B727 SRM 51-40-3, FIG 1.
